# SDR 98FDEA00202

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Engine: Ge CF680C2A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: A, J
- Precautionary procedure: C, F, D

## Discrepancy

REJECTED T/O AT APPROX 120 KTS, (18R MEM) DUE TO FIRE ON NR 2 ENGINE.  AFTER BOTH BOTTLES WERE FIRED THE FIRE WENT OUT.  A/C NOT EVACUATED EMERGENCY CREW CONFIRMED NO FURTHER SMOKE.  FOUND HOLE BURNED THROUGH REAR COMPRESSOR STAGE AT 8 O'CLOCK FUEL NOZZLE POSITION.  *S/D*  INSPECTED WHEELS AS PER 32-41-00-6, NO DEFECTS NOTED SKS 197864.  FOUND HOLE BURNED THROUGH REAR COMPRESSOR STAGE AT EIGHT O'CLOCK FUEL NOZZLE POSITION.  JOB PROGRESS FORM STARTED.  REMOVED AND REPLACED NR 2 ENG IAW W/C 64T0700.  LEAK AND OPS CHECK GOOD IAW SNRD NR 390843.  REMOVED AND REPLACED FAN AIR VALVE IAW M/M 36-11-16-4.
